# SDR DU4R2023033100006

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N420MB
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT HAECO, LAKE CITY, FLORIDA FOUND R2 DOOR SILL HAS CORROSION AT FR 68.  S/O 339001 N/R 28292
